NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Aug 25, 5:28 AM EST, 2 hours 32 minutes earlier.
Area forecast discussion, Aug 25, 5:28 AM EST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
628 AM EDT THU AUG 25 2011
.SYNOPSIS...
A COLD FRONT WILL MOVE INTO OUR REGION LATER THIS AFTERNOON, THEN
TEND TO STALL NEAR THE COAST TONIGHT AND FRIDAY. HURRICANE IRENE
WILL THEN MOVE NORTHWARD DURING THE WEEKEND, HOWEVER HOW CLOSE TO
THE COAST CARRIES SOME UNCERTAINTY. THE STORM IS FORECAST TO EXIT
TO OUR NORTH AND NORTHEAST LATER SUNDAY WITH A FRONTAL BOUNDARY
SHIFTING TO OUR EAST INTO MONDAY. A STRENGTHENING AREA OF HIGH
PRESSURE GENERALLY BUILDS IN FOR TUESDAY AND WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SHOWERS AND THUNDERSTORMS IN ADVANCE OF AN APPROACHING COLD FRONT
EXTENDED ACROSS EASTERN NEW YORK, CENTRAL AND WESTERN PENNSYLVANIA
AND SOUTHERN OHIO AT 630 AM. THE CONVECTION REMAINED RATHER
ROBUST DURING THE NIGHT. IT MAY WEAKEN A BIT THIS MORNING BEFORE
BECOMING REINVIGORATED DURING THE MIDDAY HOURS.
IT APPEARS AS THOUGH THE CONVECTION WILL MAKE ITS WAY ACROSS MUCH
OF EASTERN PENNSYLVANIA AND NORTHERN NEW JERSEY DURING THE
AFTERNOON AND EARLY EVENING. IT SHOULD AFFECT MUCH OF SOUTHERN NEW
JERSEY AND THE UPPER DELMARVA MAINLY DURING THE EVENING HOURS.
WITH THE INCREASED LOW LEVEL MOISTURE IN THE SOUTHERLY FLOW, CAPE
VALUES SHOULD RISE INTO THE 1500 TO 2000 J/KG RANGE FOR THIS
AFTERNOON IN OUR REGION. WITH THE INSTABILITY, SOME OF THE
THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING MAY BECOME SEVERE.
THE STORM PREDICTION CENTER HAS MAINTAINED OUR REGION UNDER THEIR
SLIGHT RISK DESIGNATION FOR TODAY. WE WILL MENTION THE POSSIBILITY
OF GUSTY WINDS, HEAVY RAIN AND FREQUENT LIGHTNING WITH THE STORMS.
WITH PRECIPITABLE WATER VALUES GETTING UP AROUND 2 INCHES THIS
AFTERNOON INTO THIS EVENING, SOME SPOTS WILL LIKELY RECEIVE HEAVY
RAIN. WE HAVE CONSIDERED A FLOOD WATCH. HOWEVER, OUR CURRENT
THINKING IS THAT ANY STREAM AND RIVER FLOODING WILL NOT BE
WIDESPREAD ENOUGH TO WARRANT A WATCH AT THIS POINT. THERE MAY BE A
FAIR AMOUNT OF POOR DRAINAGE AREA FLOODING.
MAXIMUM TEMPERATURES SHOULD RANGE FROM THE MIDDLE AND UPPER 70S
IN THE POCONOS WHERE THERE WILL BE MORE CLOUD COVER AND AN EARLIER
ONSET OF THE PRECIPITATION TO NEAR 90 DEGREES IN EXTREME
SOUTHEASTERN PENNSYLVANIA, SOUTHERN NEW JERSEY AND THE UPPER
DELMARVA.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
A COLD FRONT FROM THE NORTHWEST WILL BE SLOW TO MOVE THROUGH OUR
REGION TONIGHT. THUNDERSTORMS WILL LIKELY LINGER IN SOUTHERN NEW
JERSEY, DELAWARE AND NORTHEASTERN MARYLAND THIS EVENING.
WITH A FAIR AMOUNT OF LOW LEVEL MOISTURE EXPECTED TO REMAIN IN
OUR REGION LATE TONIGHT, WE HAVE MENTIONED PATCHY FOG.
TEMPERATURES ARE FORECAST TO DROP TO AROUND 60 DEGREES IN THE
POCONOS AND FAR NORTHERN NEW JERSEY. READINGS MAY FALL ONLY TO
AROUND 70 IN SOUTHEASTERN PENNSYLVANIA, SOUTHERN NEW JERSEY AND
THE UPPER DELMARVA.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE SATURDAY AND SUNDAY FORECAST HAS BEEN ADJUSTED BASED ON THE
NEW 5 AM TRACK FORECAST FROM THE NHC. IT LOOKS LIKE THE TRACK HAS
EDGED CLOSER TO THE COAST AND THE WIND FORECAST HAS RESPONDED AS A
RESULT. THE WIND GUSTS WERE RUN MAINLY USING A NON-MIXING TYPE
TOOL WITH A CAP OF ABOUT 90 KNOTS FOR NOW. THE MIXING INCORPORATED
WIND GUST TOOL HAS BEEN GIVING REALLY RAMPED UP VALUES.
THE MAIN FOCUS FOR THIS PERIOD CONTINUES TO BE THE TRACK AND
IMPACTS OF HURRICANE IRENE. WE WANT TO STRESS THAT IT IS IMPORTANT
TO NOT FOCUS ON THE EXACT FORECAST TRACK OF THE STORM, ESPECIALLY
FOR THE LONGER RANGE, SINCE ERRORS ARE AROUND 200 MILES /THE STORM
IS NOT A SINGLE POINT/. WE EXPECT IMPACTS FROM THIS HURRICANE
ACROSS THE CWA WITH THE PEAK GENERALLY OCCURRING SATURDAY NIGHT
THROUGH ABOUT MIDDAY SUNDAY. THE EXACT TRACK OF THE HURRICANE AS
IT MOVES BY OUR REGION WILL DETERMINE THE OVERALL IMPACTS, HOWEVER
THERE REMAINS A RATHER ELEVATED POTENTIAL FOR SERIOUS IMPACTS ON
OUR AREA FROM THIS HURRICANE. EVERYONE SHOULD BE PREPARING FOR
THIS LARGE STORM AS NOW IS THE TIME. HAVE A PLAN IN PLACE.
WE BEGIN ON FRIDAY AS GENERALLY THE CALM BEFORE THE STORM. A
FRONTAL BOUNDARY FROM THE NEAR/SHORT TERMS IS ANTICIPATED TO BE
STALLED PROBABLY NEAR THE COAST. THIS MAY TURN INTO A COASTAL
FRONT OR WARM FRONT AS THE ONSHORE FLOW BEGINS TO INCREASE WELL
AHEAD OF IRENE. THE ADVECTION OF WARM AND INCREASINGLY MOIST AIR
IN CONJUNCTION WITH POTENTIALLY A ZONE OF LOW-LEVEL CONVERGENCE
MAY ALLOW FOR SOME CONVECTION TO DEVELOP ESPECIALLY ACROSS THE
SOUTHEASTERN PORTION OF THE CWA. WE WILL MAINTAIN SOME LOW POPS
FOR THIS REASON.
SATURDAY AND SUNDAY IS THE TIME FRAME OF MOST CONCERN. THE MODEL
GUIDANCE CONTINUES TO WIGGLE WEST TO EAST WITH THE TRACK OF
HURRICANE IRENE AS IT TURNS NORTHWARD TOWARD THE NORTHEASTERN U.S.
IT APPEARS THAT THE MAIN PLAYER IS THE UPPER-LEVEL TROUGH MOVING
THROUGH THE NORTHERN TIER OF STATES. AN INITIAL TROUGH IS FORECAST
TO LIFT OUT WITH SOME WEAKNESS LEFT BEHIND. A SECONDARY TROUGH
THEN MOVES THROUGH THE GREAT LAKES AND SOUTHEASTERN CANADA
SATURDAY INTO SUNDAY. THE FORWARD SPEED IN CONJUNCTION WITH THE
TIMING AND AMPLIFICATION OF THE TROUGH IS CRUCIAL IN DETERMINING
THE WESTERN EXTENT OF THE HURRICANES TRACK. THIS IS DANGEROUS AS A
LATER TIMING IN THE TROUGH AMPLIFYING SOME MORE WILL TEND TO ALLOW
THE HURRICANE TO TRACK CLOSER TO THE COAST. THERE ARE SEVERAL
COMPUTER MODELS CONTINUING TO SHOW THE CLOSER LAND TRACK SCENARIO
WHICH IS RATHER CONCERNING. THIS LOOKS TO BE A LARGE HURRICANE AS
IT GOES BY OUR REGION, THEREFORE EVEN IF THE CENTER STAYS OFF THE
COAST WE WILL STILL HAVE IMPACTS FROM IT. OUR WIND FORECAST IS
BASED OFF OF THE GRIDDED WIND FIELD FROM THE OFFICIAL NATIONAL
HURRICANE CENTER /NHC/ FORECAST. WE GENERALLY BASED OUR POPS MORE
TOWARD A BLEND WHICH ENDS UP SIMILAR TO THE GFS. IF THE CENTER
TRACKS FARTHER OFF THE COAST, THEN THERE MAY BE A RATHER TIGHT
GRADIENT IN THE RAIN SHIELD ACROSS THE CWA FROM EAST TO WEST /LIKE
THE 00Z CMC SHOWS/. EVERYTHING REMAINS ON THE TABLE WITH THIS
HURRICANE, WHICH INCLUDES WIDESPREAD DAMAGING WINDS, TORRENTIAL
RAIN, COASTAL FLOODING, DANGEROUS RIP CURRENTS/WAVES AND BEACH
EROSION.
INTERESTING TO NOTE IS THE DEVELOPMENT OF A STRONG 250 MB JET
NORTH OF THE HURRICANE SATURDAY INTO SUNDAY, GENERALLY FROM THE
EASTERN GREAT LAKES TO NORTHERN NEW ENGLAND. SOME OF THE MODELS
INDICATE THAT THE ORIENTATION OF THIS JET IS SUCH THAT IRENE IS
WITHIN THE RIGHT ENTRANCE REGION AS SHE TRACKS NORTHWARD. THIS
SCENARIO COULD HELP WITH A POLEWARD UPPER-LEVEL OUTFLOW CHANNEL
AND ASSIST IN THE INTENSITY OF THE SYSTEM AS A WHOLE. AS STATED
BEFORE, LOTS TO IRON OUT WITH THE DETAILS AS IT DEPENDS ON THE
EXACT TRACK OF THE CENTER. THE SYSTEM SHOULD BE PICKING UP FORWARD
SPEED AS IT GAINES LATITUDE AND BECOMES EMBEDDED IN THE STRONGER
WESTERLIES. THEREFORE, WE TAPERED THE POPS FROM SOUTH TO NORTH A
BIT FASTER AS WE GO THROUGH SUNDAY AND SUNDAY NIGHT. THE PW VALUES
FORECAST ACROSS THE REGION ARE RATHER IMPRESSIVE WITH 2.0-2.5
INCHES OVERSPREADING THE REGION LATE SATURDAY INTO SUNDAY. IF THE
CENTER GETS CLOSE ENOUGH TO THE COAST, SOME GUIDANCE INDICATES THE
PW VALUES INCREASE TO JUST OVER 3.0 INCHES. THIS AMOUNT OF
MOISTURE IN THE ATMOSPHERE WILL LEAD TO EXCESSIVE RAINFALL RATES
AND TOTALS. THIS COMBINED WITH ANY UPSLOPE ENHANCEMENT AND/OR
LOCALLY ENHANCED CONVERGENCE WILL ADD TO THE RAIN RATES. THE
INITIAL INFLUX OF THIS HIGHER MOISTURE CONTENT AIR ALONG WITH THE
PRESENCE OF A COASTAL TYPE FRONT COULD LEAD TO BOUTS OF LOCALLY
HEAVY DOWNPOURS WELL BEFORE THE HURRICANE GETS TO OUR LATITUDE. WE
WILL CONTINUE TO CARRY A HEAVY RAIN MENTION IN THE FORECAST AND
ALSO THE HAZARDOUS WEATHER OUTLOOK. IT APPEARS THE SEVERE
WEATHER/TORNADO POTENTIAL IS ON THE LOW SIDE ALTHOUGH THIS STILL
NEEDS TO BE MONITORED GIVEN THE LOW-LEVEL SHEAR ASSOCIATED WITH
TROPICAL CYCLONES, ESPECIALLY IF IT TRACKS FURTHER WEST.
FOR MONDAY, A MORE TRANQUIL TIME FRAME IS EXPECTED IN THE WAKE OF
IRENE. WINDS WILL DIMINISH AS MONDAY PROGRESSES AND SUBSIDENCE
AROUND IT SHOULD ALLOW FOR LESS CLOUDS. FOR TUESDAY AND WEDNESDAY,
A WEAK SURFACE BOUNDARY AND UPPER-LEVEL TROUGH GENERALLY SLIDES
ACROSS NEW ENGLAND. THERE DOES NOT APPEAR TO BE MUCH FORCING TO
LATCH ONTO THIS FAR OUT, THEREFORE WE OPTED TO GO WITH A DRY
FORECAST.
&&
.AVIATION /12Z THURSDAY THROUGH MONDAY/...
AT 1030Z, CONDITIONS WERE MAINLY VFR IN OUR REGION. HOWEVER, SOME
MVFR CEILINGS HAD DEVELOPED AROUND KRDG, KABE AND KTTN IN THE
SOUTHERLY FLOW.
MAINLY VFR CONDITIONS ARE ANTICIPATED THIS MORNING WITH A SOUTH
WIND AROUND 6 TO 10 KNOTS. BY LATE MORNING, WIND SPEEDS SHOULD
INCREASE INTO THE 8 TO 12 KNOT RANGE WITH GUSTS NEAR 20 KNOTS AS
THE ATMOSPHERE CONTINUES TO MIX.
THUNDERSTORMS APPROACHING SLOWLY FROM THE WEST AND NORTHWEST MAY
BEGIN TO AFFECT KRDG AND KABE DURING THE MIDDAY HOURS. THE
THUNDERSTORMS ARE EXPECTED TO BECOME STRONG TO SEVERE AS THEY MAKE
THEIR WAY THROUGH OUR REGION DURING THE AFTERNOON AND EVENING
HOURS. AS A RESULT, AVIATION WILL LIKELY BE IMPACTED
SIGNIFICANTLY.
THE SHOWERS AND THUNDERSTORMS WILL BE SLOW TO PASS OFF THE COAST
EARLY TONIGHT. A FAIR AMOUNT OF LOW LEVEL MOISTURE WILL BE LEFT IN
THEIR WAKE. AS A RESULT, THERE MAY BE SOME LOW CLOUDS AND
VISIBILITY RESTRICTIONS DUE TO FOG LATE TONIGHT.
THE WIND SHOULD REMAIN GUSTY AND FROM THE SOUTH AND SOUTHWEST
THIS AFTERNOON. WIND SPEEDS ARE ANTICIPATED TO DIMINISH FOR
TONIGHT, EVEN WITH THE COLD FRONT EXPECTED TO DRIFT THROUGH OUR
REGION AT THAT TIME.
OUTLOOK...
FRIDAY...A FRONTAL BOUNDARY SITUATED NEAR THE COAST MAY HELP
FOCUS SOME SHOWERS AND THUNDERSTORMS MAINLY IN THE AFTERNOON AND
AT NIGHT. OVERALL, SHOULD BE MAINLY VFR WITH THE EXCEPTION WITH
ANY CONVECTION. A SOUTH TO SOUTHEAST WIND UP TO 10 KNOTS IS
ANTICIPATED.
SATURDAY AND SUNDAY...HURRICANE IRENE IS FORECAST TO TRACK
NORTHWARD AND MOVE NEAR OUR AREA. WHILE THERE IS UNCERTAINTY WITH
THE EXACT TRACK, THERE CONTINUES TO BE AN INCREASED THREAT TO OUR
AREA. AT THIS TIME, IT APPEARS WIDESPREAD SUB-VFR CONDITIONS WILL
SET IN WITH GUSTY ONSHORE WINDS EVENTUALLY TURNING NORTH AND THEN
NORTHWEST AS THE STORM MOVES ON BY. AS WE GET CLOSER TO THE EVENT
AND THE TRACK BECOMES MORE CERTAIN, WE WILL BE ABLE TO BE MORE
SPECIFIC WITH THE DETAILS. BOTTOM LINE IS THE INCREASED POTENTIAL
FOR SIGNIFICANT IMPACTS TO OUR TERMINALS, WHICH INCLUDES STRONG
WINDS AND TORRENTIAL RAIN. THE STORM SHOULD EXIT TO OUR NORTHEAST
LATER SUNDAY WITH IMPROVING CONDITIONS.
MONDAY...A CALMER TIME FRAME AS IRENE IS WELL TO OUR NORTH AND
NORTHEAST AND WEAKENING. THIS WILL RESULT IN ANY ELEVATED
NORTHWESTERLY WINDS DIMINISHING THROUGH THE DAY.
&&
.MARINE...
A SOUTHERLY WIND IS EXPECTED TO GUST AROUND 25 KNOTS ON OUR OCEAN
WATERS TODAY AND WAVES SHOULD BE AROUND 5 FEET. AS A RESULT, A
SMALL CRAFT ADVISORY WILL REMAIN IN PLACE. GUSTS SHOULD BE A
LITTLE LOWER ON DELAWARE BAY THAN ON THE OCEAN, SO AN ADVISORY IS
NOT IS EFFECT THERE.
WHILE THE WIND SPEEDS ARE FORECAST TO DIMINISH TONIGHT, WAVES ON
OUR OCEAN WATERS WILL LIKELY REMAIN IN THE NEIGHBORHOOD OF 5 FEET.
THE SMALL CRAFT ADVISORY FOR OUR OCEAN WATERS HAS BEEN EXTENDED
INTO FRIDAY.
STRONG TO SEVERE THUNDERSTORMS IN ADVANCE OF A COLD FRONT
APPROACHING FROM THE NORTHWEST WILL LIKELY IMPACT THE COASTAL
WATERS OF NEW JERSEY AND DELAWARE THIS EVENING AND SPECIAL MARINE
WARNINGS ARE POSSIBLE.
OUTLOOK...
FRIDAY...A FRONTAL BOUNDARY SHOULD BE DRAPED NEAR THE COAST IN A
NEARLY STATIONARY FASHION. THIS COULD HELP FOCUS SOME CONVECTION,
OTHERWISE A SOUTHEASTERLY WIND IS EXPECTED. THE FLOW SHOULD BE ON
THE LIGHTER SIDE, HOWEVER INCOMING SWELLS FROM THE HURRICANE
SHOULD HELP KEEP THE SEAS TO NEAR 5 FEET THUS A CONTINUATION OF
THE SMALL CRAFT ADVISORY THROUGH 22Z.
SATURDAY AND SUNDAY...THERE IS AN INCREASING POTENTIALLY FOR
SERIOUS IMPACTS ACROSS THE WATERS FROM HURRICANE IRENE AS IT
TRACKS NORTHWARD. THERE STILL REMAINS UNCERTAINTY ON THE EXACT
TRACK OF THIS HURRICANE, WHICH WILL ULTIMATELY GOVERN THE WINDS
ACROSS THE AREA. HOWEVER, SIGNIFICANT WINDS AND SEAS ARE EXPECTED
BASED ON A VARIETY OF GUIDANCE TRACKS. THE INCREASING SWELLS ALONG
WITH THE OVERALL INCREASING SEAS WILL TEND TO TURN CONDITIONS ON
THE WATERS ROUGH TO EXTREMELY DANGEROUS. WE WILL HAVE TO
PARTICULARLY WATCH DELAWARE BAY DUE TO POSSIBLE FUNNELING UP OF A
SOUTHEAST WIND FOR A TIME PRECEDING THE HURRICANE. IN THE EVENT
WATCHES OR WARNINGS ARE ISSUED FROM THE NATIONAL HURRICANE CENTER
/NHC/, WE WOULD MORE THAN LIKELY DROP ANY OTHER MARINE HEADLINES
THAT ARE UP AS THE EVENT DRAWS CLOSER AND THE EXACT TRACK BECOMES
MORE CERTAIN. WE GENERALLY ARE USING A WIND GUST TOOL WITH NO
MIXING AS IT WAS GIVING US RATHER RAMPED UP GUSTS, THEREFORE
GENERALLY CAPPING THE GUSTS AT ABOUT 90 KNOTS AT THIS POINT. ALL
INTERESTS SHOULD PAY VERY CLOSE ATTENTION TO THE FORECASTS THROUGH
THE WEEKEND. THE CONDITIONS ACCOMPANYING THE HURRICANE WILL MORE
THAN LIKELY LEAD TO THE FIRST HIGH RISK OF RIP CURRENTS THIS
WEEKEND. THE HURRICANE IS FORECAST TO BE LIFTING WELL TO OUR NORTH
LATER SUNDAY, THEREFORE IMPROVEMENTS WILL BEGIN TO TAKE PLACE.
MONDAY...IRENE WILL BE OUT OF THE AREA THEREFORE ANY LINGERING
GUSTY NORTHWESTERLY WINDS ARE ANTICIPATED TO LESSEN THROUGH THE
DAY.
&&
.HYDROLOGY...
FOR LATER FRIDAY AND SATURDAY, PW VALUES START TO SURGE NORTHWARD
WITH THE FLOW TURNING ONSHORE. THIS COULD BE LOCALLY ENHANCED
ESPECIALLY IF A COASTAL FRONT IS IN PLACE OWING TO LOW- LEVEL
CONVERGENCE AND LIFT. THE TIME FRAME TO KEY IN ON STILL APPEARS TO
BE SATURDAY NIGHT THROUGH ABOUT MIDDAY SUNDAY AS HURRICANE IRENE
MOVES UP THE COAST. WHILE THE TRACK WILL DETERMINE HOW MUCH RAIN
FALLS ACROSS THE REGION AND WHERE THE MAIN AXIS IS, PLENTY OF HIGH
MOISTURE CONTENT AIR IS FORECAST TO SURGE UP THE COAST. THIS IS
SEEN IN THE PW VALUES FORECAST WHICH REACHES 2.0 TO 2.5 INCHES
THROUGH SATURDAY. SOME MODEL GUIDANCE INDICATES THAT THESE VALUES
SURGE TO A LITTLE OVER 3.0 INCHES ACROSS THE EASTERN PART OF THE
CWA IF THE CENTER OF THE STORM IS RIGHT AT THE COAST. THE
COMBINATION OF RATHER DEEP, HIGH MOISTURE CONTENT AIR AND LARGE
SCALE LIFT FROM THE HURRICANE AND THE POTENTIAL DEVELOPMENT OF AN
UPPER-LEVEL JET SEGMENT ACROSS NEW ENGLAND, WOULD LEAD TO
EXCESSIVE RAINFALL RATES AND TOTALS. THIS WOULD BE ENHANCED EVEN
FURTHER WITHIN CONVECTIVE BANDS. AS OF NOW, SEVERAL INCHES OF RAIN
IS ANTICIPATED FOR AT LEAST A PORTION OF THE REGION. HOWEVER IF
THE HURRICANE TRACKS FAR ENOUGH OFF OF OUR COAST, THE GRADIENT IN
THE RAIN SHIELD MAY BE RATHER TIGHT FROM WEST TO EAST ESPECIALLY
IF ENOUGH SUBSIDENCE OCCURS TO THE WEST OF THE TRACK. A CLOSER TO
LAND TRACK WOULD SHIFT THE HEAVY RAIN AXIS WESTWARD. THIS NEEDS TO
BE MONITORED VERY CLOSELY ESPECIALLY SINCE MOST OF THE AREA HAS
BEEN RATHER WET THIS MONTH. WE WILL CONTINUE TO MENTION THIS IN
THE HAZARDOUS WEATHER OUTLOOK AND CARRY A HEAVY RAIN MENTION IN
THE FORECAST.
&&
.RIP CURRENTS...
WITH THE LONG SOUTHERLY FETCH ALONG THE COAST, IT APPEARS AS
THOUGH TODAY'S RISK FOR RIP CURRENT WILL BE MODERATE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT FRIDAY FOR ANZ450>455.
&&
SYNOPSIS...GORSE
NEAR TERM...IOVINO
SHORT TERM...IOVINO
LONG TERM...GORSE
AVIATION...GORSE/IOVINO
MARINE...GORSE/IOVINO
HYDROLOGY...GORSE
RIP CURRENTS...IOVINO
Hazardous weather outlook, Aug 25, 3:23 AM EST, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
423 AM EDT THU AUG 25 2011
NJZ001-007>010-015-PAZ054-055-060>062-067>069-260830-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
423 AM EDT THU AUG 25 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
SHOWERS AND THUNDERSTORMS ARE EXPECTED ESPECIALLY THIS AFTERNOON
AND EVENING. SOME THUNDERSTORMS COULD BECOME SEVERE WITH LOCALLY
STRONG WINDS AND ALSO BE CAPABLE OF PRODUCING HEAVY RAIN.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
HURRICANE IRENE WILL BRING AN INCREASING THREAT OF A PERIOD
OF GUSTY WINDS AND HEAVY RAIN LATER SATURDAY AND SUNDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
DEZ001-002-MDZ008-012-015-019-020-NJZ016>019-021-PAZ070-071-260830-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CUMBERLAND-DELAWARE-
PHILADELPHIA-
423 AM EDT THU AUG 25 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
SHOWERS AND THUNDERSTORMS ARE EXPECTED ESPECIALLY THIS AFTERNOON
AND EVENING. SOME THUNDERSTORMS COULD BECOME SEVERE WITH LOCALLY
STRONG WINDS AND ALSO BE CAPABLE OF PRODUCING HEAVY RAIN.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
HURRICANE IRENE ALONG WITH A POTENTIAL STALLED FRONT IN THE
VICINITY WILL BRING PERIODS OF STRONG WINDS AND VERY HEAVY RAIN
LATER SATURDAY AND SUNDAY. THE THREAT OF THIS IS INCREASING. SINCE
TIDES ARE ASTRONOMICALLY HIGH, THE PRESENCE OF IRENE MAY CAUSE
MODERATE TIDAL FLOODING DURING HIGH TIDE ESPECIALLY SUNDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
DEZ003-NJZ012-013-020-022-023-027-260830-
INLAND SUSSEX-MIDDLESEX-WESTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-
423 AM EDT THU AUG 25 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY.
.DAY ONE...TODAY AND TONIGHT.
SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EVENING. SOME THUNDERSTORMS COULD BECOME SEVERE WITH LOCALLY
STRONG WINDS AND ALSO BE CAPABLE OF PRODUCING HEAVY RAIN.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
HURRICANE IRENE ALONG WITH A POTENTIAL STALLED FRONT IN THE
VICINITY WILL BRING PERIODS OF STRONG WINDS AND VERY HEAVY RAIN
LATER SATURDAY AND SUNDAY. THE THREAT OF THIS IS INCREASING. SINCE
TIDES ARE ASTRONOMICALLY HIGH, THE PRESENCE OF IRENE MAY CAUSE
MODERATE COASTAL FLOODING DURING HIGH TIDE ESPECIALLY SUNDAY.
ALSO, A MODERATE OR HIGH RISK OF RIP CURRENTS IS ANTICIPATED
STARTING LATER FRIDAY AND LASTING THROUGH SUNDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
NJZ014-024>026-260830-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
423 AM EDT THU AUG 25 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A MODERATE RISK OF RIP CURRENTS.
SHOWERS AND THUNDERSTORMS ARE EXPECTED LATER THIS AFTERNOON AND
EVENING. SOME THUNDERSTORMS COULD BECOME SEVERE WITH LOCALLY
STRONG WINDS AND ALSO BE CAPABLE OF PRODUCING HEAVY RAIN.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
HURRICANE IRENE ALONG WITH A POTENTIAL STALLED FRONT IN THE
VICINITY WILL BRING PERIODS OF STRONG WINDS AND VERY HEAVY RAIN
LATER SATURDAY AND SUNDAY. THE THREAT OF THIS IS INCREASING. SINCE
TIDES ARE ASTRONOMICALLY HIGH, THE PRESENCE OF IRENE MAY CAUSE
MODERATE COASTAL FLOODING DURING HIGH TIDE ESPECIALLY SUNDAY.
ALSO, A MODERATE OR HIGH RISK OF RIP CURRENTS IS ANTICIPATED
STARTING LATER FRIDAY AND LASTING THROUGH SUNDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ANZ450>455-260830-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
423 AM EDT THU AUG 25 2011
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY.
SOME THUNDERSTORMS COULD PRODUCE GUSTY WINDS LATER THIS AFTERNOON
AND EVENING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY.
HURRICANE IRENE IS FORECAST TO TRACK UP THE EAST COAST SATURDAY
AND SUNDAY, HOWEVER THE EXACT TRACK IS UNCERTAIN. THERE IS AN
INCREASING THREAT FOR VERY HIGH SEAS AND VERY STRONG WINDS ACROSS
THE AREA LATER SATURDAY AND SUNDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ANZ430-431-260830-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
423 AM EDT THU AUG 25 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.
.DAY ONE...TODAY AND TONIGHT.
SOME THUNDERSTORMS COULD PRODUCE GUSTY WINDS LATER THIS AFTERNOON
AND EVENING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
HURRICANE IRENE IS FORECAST TO TRACK UP THE EAST COAST SATURDAY
AND SUNDAY, HOWEVER THE EXACT TRACK IS UNCERTAIN. THERE IS AN
INCREASING THREAT FOR HIGH SEAS AND STRONG WINDS ACROSS THE AREA
LATER SATURDAY AND SUNDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
DEZ004-260830-
DELAWARE BEACHES-
423 AM EDT THU AUG 25 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A MODERATE RISK OF RIP CURRENTS.
SHOWERS AND THUNDERSTORMS ARE EXPECTED LATER THIS AFTERNOON AND
EVENING. SOME THUNDERSTORMS COULD BECOME SEVERE WITH LOCALLY STRONG
WINDS AND HEAVY RAIN.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
HURRICANE IRENE ALONG WITH A POTENTIAL STALLED FRONT IN THE
VICINITY WILL BRING PERIODS OF STRONG WINDS AND VERY HEAVY RAIN
LATER SATURDAY AND SUNDAY. THE THREAT OF THIS IS INCREASING. SINCE
TIDES ARE ASTRONOMICALLY HIGH, THE PRESENCE OF IRENE MAY CAUSE
MODERATE COASTAL FLOODING DURING HIGH TIDE ESPECIALLY SUNDAY.
ALSO, A MODERATE OR HIGH RISK OF RIP CURRENTS IS ANTICIPATED
STARTING LATER FRIDAY AND LASTING THROUGH SUNDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.